# SDR AALA950788

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGNECY EXIT LIGHTS BY MID-GALLEY INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGT WIRE AT LEFT SIDE OF MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
